# SDR SWIA202158216

- Difficulty date: May 18, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 44,057 hours, 28,195 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR IN FLIGHT DECK FOR APPROXIMATELY 1 MINUTE DURING DESCENT. FA ADVISED IT WAS IN THE CABIN AS WELL.    (FLIGHT 2969 - FILED CLOSED)    PLEASE REFERENCE AML 639856, 639845, 639844, 639732, 639727, 639725, AND 639724. / THE APU WAS NOT OPERATING WHEN THIS EVENT OCCURRED, WHICH WAS FINAL APPROACH. / COMPLIED WITH BOMBARDIER SERVICE LETTER 21-028: SMOKE AND/OR ABNORMAL SMELL IN PASSENGER CABIN AND/OR COCKPIT. NO ABNORMALITIES WERE FOUND OR SMELLED. / ADDITIONALLY THE FOLLOWING TASKS WERE PERFORMED OR OBSERVED: / NO CIRCUIT BREAKERS WERE FOUND POPPED.  / THE ONLY INTERIOR LIGHTS THAT DIDN'T OPERATE WERE CORRECTED BY REPLACING INDIVIDUAL BULBS, ALL OF WHICH CAN BE NOTED IN THE DISCREPANCY HISTORY. / GALLEY HEATER OPERATES NORMALLY PER AMM 21-23-64. / RECIRCULATION FANS OPERATE NORMALLY PER AMM 21-22-10. / RAN BOTH ENGINES UP TO TAKE-OFF POWER AND AT POWER SETTINGS TO SIMULATE APPROACH POWER SETTINGS PER AMM 71-00-00.  PERFORMED OPERATIONAL CHECK OF LEFT AND RIGHT ENGINE HIGH PRESSURE SHUT-OFF VALVES OPERATE CORRECTLY PER AMM 36-12-05 TO SEE IF THE EITHER AIR CYCLE MACHINE JAMS DURING PRESSURE SHIFT. WHEN THE HP VALVE CLOSED AND LP OPENED, OR VICE VERSA, THE BLEE
